Hardy's inequalities for Hermite and Laguerre expansions revisited Hardy's inequalities for Hermite and Laguerre expansions revisited

Access this Article

Search this Article

Author(s)

    • Kanjin Yuichi KANJIN Yuichi
    • Mathematics Section, Division of Innovative Technology and Science, Graduate School of Natural Science and Technology Kanazawa University

Abstract

金沢大学理工研究域機械工学系We show that Hardy's inequalities for Laguerre expansions hold on the space L1(0, ∞) when the Laguerre parameters α are positive, and we prove that although the inequality holds on the real Hardy space H 1(0, ∞) if α = 0, it does not hold on L1(0, ∞). Further, Hardy's inequality for Hermite expansion is established on L1(0,∞). © 2011 The Mathematical Society of Japan.発行後3年より全文公開 / 出版者照会中

We show that Hardy's inequalities for Laguerre expansions hold on the space <i>L</i><sup>1</sup>(0,∞) when the Laguerre parameters α are positive, and we prove that although the inequality holds on the real Hardy space <i>H</i><sup>1</sup>(0,∞) if α = 0, it does not hold on <i>L</i><sup>1</sup>(0,∞). Further, Hardy's inequality for Hermite expansion is established on <i>L</i><sup>1</sup>(0,∞).

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 63(3), 753-767, 2011-07-01

    The Mathematical Society of Japan

References:  15

Codes

  • NII Article ID (NAID)
    10029321824
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255645
  • NDL Article ID
    11170132
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  NDL  IR  J-STAGE 
Page Top